# SDR AALA202306308286

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 18,831 hours, 8,062 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON WITH FLAP HANDLE EXTENDED. MANUALLY EXTENDED FLAPS. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT ORD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
